# SDR SWIA201439573

- Difficulty date: September 6, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 26,677 hours, 22,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN CABIN INOPERATIVE.  R & R NR 4 BATTERY PACK IAW AMM 33-51-04.
